# SDR AALA980835

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46914
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1721
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FORWARD OMNI ROLLER SUPPORT FITTING HAS CORROSION BEHIND AND IN ONE OF THE HOLES THROUGH DOOR JAMB.  REMOVED CORROSION PER SRM 51-21-01 AND REPAIRED CENTER DOOR JAMB PER ESO 7349, DATED 17 APR 98.  (M)
